MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number H866031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref (b)(4).During the investigation, fujifilm engineer has completed incident report and coil investigation report to resolved the issue.
 
Event or Problem Description
On december 6th 2023, fujifilm healthcare americas corporation was informed of an event involving sys/mr/oasis open+vertex ii.It was reported that the customer requested a review on an abdominal case.It was later reported that a dr.States that a known abdominal lesion was apparently missed on an exam completed on the velocity.There was no harm or injury to the patient.No additional information provided.
 
Additional Manufacturer Narrative
Ref comp (b)(4).The device is judged to be within system criteria and operating normality as a result of snr measurements.(specification: 97.8-147.2 result: 121.3).After confirmation of images on report (m302 clinical science image review) by a qualified member of the fhc' s radiological technologist, it is concluded that the liver lesions in question are also visualized by the 1.2 t oasis, although there are differences in the visibility of the different models.Fhc agrees with the result of hcus investigation which shows that this issue is due to the variances in the appearance of anatomical structures caused by the difference of mr system and scan parameters.It is recommended to use the same mr system and the same field strength when tracking a specific lesion in the same specimen.

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 27708 04
JA  2770804
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA   277-0804
Manufacturer Contact
yasuo okamoto
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-804
JA   277-0804
MDR Report Key18503142
Report Number3018423337-2024-00001
Device Sequence Number8146624
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)190801(250)G210069419
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K202030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH866031
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale
Patient Weight75 KG